English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Unique continuation for the magnetic Schrödinger equation

Laestadius, A., Benedicks, M., & Penz, M. (2020). Unique continuation for the magnetic Schrödinger equation. International Journal of Quantum Chemistry, 120(8): e26149. doi:10.1002/qua.26149.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-F2CC-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-F2CD-3
Genre: Journal Article

Files

show Files
hide Files
:
qua.26149.pdf (Publisher version), 2MB
Name:
qua.26149.pdf
Description:
This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
2020
Copyright Info:
© The Authors. International Journal of Quantum Chemistry published by Wiley Periodicals, Inc.

Locators

show
hide
Locator:
https://dx.doi.org/10.1002/qua.26149 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Laestadius, A.1, Author
Benedicks, M.2, Author
Penz, M.3, Author              
Affiliations:
1Department of Chemistry, Hylleraas Centrefor Quantum Molecular Sciences, University of Oslo, ou_persistent22              
2Department of Mathematics, UppsalaUniversity, ou_persistent22              
3Theory Group, Theory Department, Max Planck Institute for the Structure and Dynamics of Matter, Max Planck Society, ou_2266715              

Content

show
hide
Free keywords: Hohenberg‐Kohn theorem, Kato class, magnetic Schrödinger equation, molecular Hamiltonian, unique‐continuation property
 Abstract: The unique‐continuation property from sets of positive measure is here proven for the many‐body magnetic Schrödinger equation. This property guarantees that if a solution of the Schrödinger equation vanishes on a set of positive measure, then it is identically zero. We explicitly consider potentials written as sums of either one‐body or two‐body functions, typical for Hamiltonians in many‐body quantum mechanics. As a special case, we are able to treat atomic and molecular Hamiltonians. The unique‐continuation property plays an important role in density‐functional theories, which underpins its relevance in quantum chemistry.

Details

show
hide
Language(s): eng - English
 Dates: 2019-10-252019-05-212019-11-292020-01-252020-04-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1002/qua.26149
 Degree: -

Event

show

Legal Case

show

Project information

show hide
Project name : -
Grant ID : 639508
Funding program : Horizon 2020 (H2020)
Funding organization : European Commission (EC)

Source 1

show
hide
Title: International Journal of Quantum Chemistry
  Other : Int. J. Quantum Chem.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : John Wiley & Sons, Inc.
Pages: - Volume / Issue: 120 (8) Sequence Number: e26149 Start / End Page: - Identifier: ISSN: 0020-7608
CoNE: https://pure.mpg.de/cone/journals/resource/954925407745